# SDR SWAA2021050563640

- Difficulty date: April 12, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOORBOARD 222CF HAS FRAYED FIBERGLASS ON UPPER SURFACE / REPAIRED DAMAGE TO UPPER FACE SHEET OF FLOOR BOARD 222CF IAW 737-800 SRM 53-00-50-2R-0 REV. 71 REPAIR GENERAL AND SRM 53-00-50-2R-1 REV. 71 REPAIR 1. TAP TEST GOOD
